Mathematical Sciences

Lund University

Title Generalization of n-ary Nambu algebras and beyond
Authors H. Ataguema, A. Makhlouf, Sergei Silvestrov
Alternative Location, Restricted Access
Publication Journal of Mathematical Physics
Year 2009
Volume 50
Issue 8
Document type Article
Status Published
Quality controlled Yes
Language eng
Publisher American Institute of Physics
Abstract English The aim of this paper is to introduce n-ary Hom-algebra structures generalizing the n-ary algebras of Lie type including n-ary Nambu algebras, n-ary Nambu-Lie algebras and n-ary Lie algebras, and n-ary algebras of associative type including n-ary totally associative and n-ary partially associative algebras. We provide examples of the new structures and present some properties and construction theorems. We describe the general method allowing one to obtain an n-ary Hom-algebra structure starting from an n-ary algebra and an n-ary algebra endomorphism. Several examples are derived using this process. Also we initiate investigation of classification problems for algebraic structures introduced in the article and describe all ternary three-dimensional Hom-Nambu-Lie structures with diagonal homomorphism. (C) 2009 American Institute of Physics. [DOI: 10.1063/1.3167801]
ISBN/ISSN/Other ISSN: 0022-2488